MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE OXYGEN TUBING 7 FEET (2.1 M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED; CANNULA, NASAL, OXYGEN

VYAIRE MEDICAL AIRLIFE OXYGEN TUBING 7 FEET (2.1 M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED; CANNULA, NASAL, OXYGEN
Model Number AIRLIFE OXYGEN TUBING 7 FEET (2.1 M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer stated that the samples are not available for evaluation and no photos were taken.Additionally, lot number was not provided; device history record (dhr) could not be performed.At this point, there's not enough information to reach root cause.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the airlife oxygen tubing 7' (2.1m) crush resistant oxygen tubing, vinyl tipped keeps getting disconnected from the hose nipple of the flowmeter while connected to the patient via bag valve mask.The end user had to pick up the end of the tubing and reattach it to the nipple hose before it can be used.At this time, there is no information regarding patient harm associated with the reported event.

Brand Name
AIRLIFE OXYGEN TUBING 7 FEET (2.1 M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10155971
Report Number8030673-2020-00099
Device Sequence Number13963730
Product Code CAT
UDI-Device Identifier10190752116603
UDI-Public(01)10190752116603
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE OXYGEN TUBING 7 FEET (2.1 M) CRUSH RESISTANT OXYGEN TUBING, VINYL TIPPED
Device Catalogue Number001302
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;